# SDR Q2SA20161207333

- Difficulty date: December 7, 2016
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. AFT CARGO COMPARTMENT AT BS 967 BETWEEN STR27R & STR26R FRAME SHEAR TIE IS CRACKED. REPAIRED FUSELAGE FROM SHEAR TIE SECTION AT BS 967 BETWEEN STRINGER 27 RIGHT AND STRINGER 26 RIGHT DUE TO CRACK IAW SRM 53-00-07 REPAIR 10 FIG 201 DETAIL I.
